Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 82, NWS New York, NY
NWS New York, NY issued this small craft advisory at Sep 26, 2016, 3:50 AM EDT. It took effect at Sep 26, 2016, 8:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2016, 3:50 AM EDT (07:50 UTC)
- In effect from
- Sep 26, 2016, 8:00 PM EDT
- Expired
- Sep 27, 2016, 11:46 AM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
830 WHUS71 KOKX 260750 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 350 AM EDT MON SEP 26 2016 ANZ355-262100- /O.NEW.KOKX.SC.Y.0082.160927T0000Z-160927T1600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 350 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ345-262100- /O.NEW.KOKX.SC.Y.0082.160927T0000Z-160927T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 350 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-262100- /O.NEW.KOKX.SC.Y.0082.160927T0300Z-160928T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 350 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
764 WHUS71 KOKX 262020 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 420 PM EDT MON SEP 26 2016 ...ROUGH CONDITIONS DEVELOPING TONIGHT... ANZ330-335-338-340-270900- /O.EXA.KOKX.SC.Y.0082.160927T0000Z-160927T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- 420 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS...SOUTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-270900- /O.EXT.KOKX.SC.Y.0082.160927T0000Z-160928T0000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 420 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-270900- /O.EXT.KOKX.SC.Y.0082.160927T0000Z-160928T0200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 420 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-270900- /O.CON.KOKX.SC.Y.0082.160927T0000Z-160927T1600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 420 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ345-270900- /O.CON.KOKX.SC.Y.0082.160927T0000Z-160927T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 420 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS71 KOKX 270730 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 330 AM EDT TUE SEP 27 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS TODAY... ANZ330-335-338-340-345-270830- /O.CAN.KOKX.SC.Y.0082.000000T0000Z-160927T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 330 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. $$ ANZ353-271600- /O.EXT.KOKX.SC.Y.0082.000000T0000Z-160927T1800Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 330 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-271600- /O.EXT.KOKX.SC.Y.0082.000000T0000Z-160928T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 330 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-271600- /O.CON.KOKX.SC.Y.0082.000000T0000Z-160927T1600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 330 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS71 KOKX 271546 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1146 AM EDT TUE SEP 27 2016 ...ROUGH CONDITIONS STILL EXPECTED ON OCEAN EAST OF MORICHES INLET... ANZ350-280000- /O.CAN.KOKX.SC.Y.0082.000000T0000Z-160928T0000Z/ /O.NEW.KOKX.SW.Y.0016.160927T1546Z-160928T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1146 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ355-271700- /O.CAN.KOKX.SC.Y.0082.000000T0000Z-160927T1600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1146 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DECREASED BELOW 25 KT AND SEAS HAVE SUBSIDED BELOW 5 FT. $$ ANZ353-271700- /O.CAN.KOKX.SC.Y.0082.000000T0000Z-160927T1800Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1146 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DECREASED BELOW 25 KT AND SEAS HAVE SUBSIDED BELOW 5 FT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 1:34 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 26, 1:34 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service New York NY 134 AM EDT Mon Sep 26 2016 .SYNOPSIS... High pressure will move off the coast on today as a cold front approaches from the west. The front passes across the region after midnight into early Tuesday morning accompanied by showers. The front will likely linger just offshore through the end of the week...resulting in a period of unsettled weather. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Clear (a couple of wisps of cirrus) with calm winds and radiational cooling. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... Latest NWP remains consistent with timing of FROPA and PCPN. After a sunny start to the day, high clouds will overspread the area from the west as a 500 millibar trough over the Northern Plains advances towards the area. Southerly winds will increase, especially along the south shore of Long Island, as the center of the high sets up over the Atlantic. Rain will end quickly from NW to SE during the early morning on Tuesday and may actually end by 12Z in the NY Metro. Have lowered PCPN totals back to around 1/2" based consensus, but locally an inch or so likely. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Models in good agreement with a deep closed low sitting over the Great Lakes/Southern Ontario on Tuesday. Then models coming into better agreement with the upper low slowly sinking se into the Ohio/Tennessee River Valley through the end of the week...and possibly meandering around through the weekend. This setup is pointing towards a more unsettled weather pattern for the mid to late week period. At the surface...a cold front associated with the stacked Great Lakes low approaches the region Monday Night...and crosses the region Tuesday. Continued good agreement in deep layered lift interacting with southern moisture (1 to 2 std PWAT) bringing a soaking rain during the late Monday night to Tuesday morning period. An isolated tstm is not out of the question Tue morning with some weak elevated instability and strong lift ahead of the cold front...but prob is quite low. Appears the cold front pushes far enough east late Tue/Tue eve for rain to taper off. Confidence is increasing in an unsettled mid to late week period based on ensemble/operational trend towards a less progressive and cutoff upper level scenario as described earlier. This will result in potential for additional waves of low pressure to develop along the cold front just offshore as well as broad low pressure to sit sw of the region...affecting the region with periods of rain mid to late week. Forecast has been further weighted towards the unsettled scenario. Temps on Tuesday will likely be above seasonable with offshore flow in wake of cold front and with any partial clearing. Thereafter...temps should be nears seasonable under a maritime airmass. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... VFR with high pressure in control through this afternoon. A cold front approaches from the west this evening. Light and variable winds early this morning become SE by late morning. Winds continue to veer to the south in the afternoon with speeds increasing to 10-15 kt with gusts up to 20 kt. The strongest winds are expected at city terminals and at KISP. S gusts 20-25 kt may continue at KJFK and KISP through this evening with S winds at other terminals around 10 kt. .Outlook for 06Z Tuesday through Friday... .MON NIGHT...Becoming IFR in SHRA .TUE...IFR in SHRA early morning, then becoming VFR from west to east mid to late morning. .WED...VFR. .THU and FRI...Potential IFR/MVFR CIGS with RA. NE Wind 15-20 KT. && .MARINE... Sub sca conds overnight. Southerly winds will increase Monday ahead of a cold front, but speeds will not reach 25 kt until Monday night. A small craft advisory will likely be required on the ocean as a result, and possible elsewhere. SCA conditions likely Tuesday morning on ocean waters...and possibly eastern nearshore waters...ahead of an approaching frontal system. Winds will fall below sca behind the front Tue afternoon...with ocean seas gradually following suit. Sub sca conditions likely return for Tues night into Wed...then potential for sca seas to develop once again with persistent easterly flow for remainder of the week. There is still a great deal of uncertainty regarding the specifics of the forecast during this time period. && .HYDROLOGY... Around an 1/2" from midnight into early Tuesday morning expected. locally 1" or so is possible. Additional bouts of rain are possible during the mid to late week. No hydrologic impacts are expected at this time for overnight into Tuesday morning other then the typical urban ponding. The PCPN later in the week may pose urban flood issue with the potential for a couple of inches of rain. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...JMC NEAR TERM...Tongue SHORT TERM...Tongue LONG TERM...NV AVIATION...DS MARINE...JMC/NV HYDROLOGY...JMC/NV
Hazardous weather outlook, Sep 25, 8:29 PM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 829 PM EDT SUN SEP 25 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-270030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 829 PM EDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-270030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 829 PM EDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-081-178-179-270030- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 829 PM EDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.